RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2013, Volume 54, Number 1, Pages 44–48 (Mi smj2398)  

This article is cited in 6 scientific papers (total in 6 papers)

On groups of exponent 36

E. Jabaraa, D. V. Lytkinabc

a Dipartimento di Filosofia e beni culturali, Universita di Ca'Foscari, Venezia, Italy
b Novosibirsk State University, Novosibirsk, Russia
c Siberian State University of Telecommunications and Information Sciencies, Novosibirsk, Russia

Abstract: Locally finiteness is proved for a group of exponent 36 containing an involution and no elements of order 6.

Keywords: periodic group, element order, spectrum, locally finiteness.

Full text: PDF file (257 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2013, 54:1, 29–32

Bibliographic databases:

UDC: 512.5
Received: 08.10.2012

Citation: E. Jabara, D. V. Lytkina, “On groups of exponent 36”, Sibirsk. Mat. Zh., 54:1 (2013), 44–48; Siberian Math. J., 54:1 (2013), 29–32

Citation in format AMSBIB
\Bibitem{JabLyt13}
\by E.~Jabara, D.~V.~Lytkina
\paper On groups of exponent~36
\jour Sibirsk. Mat. Zh.
\yr 2013
\vol 54
\issue 1
\pages 44--48
\mathnet{http://mi.mathnet.ru/smj2398}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3089324}
\transl
\jour Siberian Math. J.
\yr 2013
\vol 54
\issue 1
\pages 29--32
\crossref{https://doi.org/10.1134/S0037446613010047}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000315735500003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84874558979}


Linking options:
  • http://mi.mathnet.ru/eng/smj2398
  • http://mi.mathnet.ru/eng/smj/v54/i1/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Daria V. Lytkina, Victor D. Mazurov, “Groups with given element orders”, Zhurn. SFU. Ser. Matem. i fiz., 7:2 (2014), 191–203  mathnet
    2. D. V. Lytkina, V. D. Mazurov, “On $\{2,3\}$-groups without elements of order 6”, Siberian Math. J., 55:6 (2014), 1098–1104  mathnet  crossref  mathscinet  isi
    3. D. V. Lytkina, V. D. Mazurov, “$\{2,3\}$-groups with no elements of order 6”, Algebra and Logic, 53:6 (2015), 463–470  mathnet  crossref  mathscinet  isi
    4. Jabara E., Lytkina D.V., Mazurov V.D., “Some Groups of Exponent 72”, J. Group Theory, 17:6 (2014), 947–955  crossref  mathscinet  zmath  isi  elib  scopus
    5. Jabara E., Lytkina D., Mamontov A., “Recognizing M-10 By Spectrum in the Class of All Groups”, Int. J. Algebr. Comput., 24:2 (2014), 113–119  crossref  mathscinet  zmath  isi  elib  scopus
    6. A. S. Mamontov, E. Jabara, “On periodic groups with narrow spectrum”, Siberian Math. J., 57:3 (2016), 538–541  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:206
    Full text:54
    References:30
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020